# SDR ASAA2018051824695

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 31,687 hours, 9,409 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL,  AUTOLAND APPROACH, ACFT DEVIATED LEFT OF CENTERLINE AND APPROACH WARNING INDICATION DISPLAYED.  CRITICAL AREA WAS PROTECTED DUE TO WEATHER. XTM RATE EXCEED DISPLAYED IN RECORDED FAULTS AFTER LANDING.   ACFT GROUNDED.   BITE CHECKED IAW FIM 22-11 TASK 801, C URRENT STATUS SHOWS NO FAULTS.   IAW AMM 22-00-01-730-807, INBOUND CONDITION RELATED TO AUTOLAND,  DFCS BITE GRP 20 FAULT REVIEW SHOWS NO FAULTS ON ASSOCIATED FLIGHT LEG.  PERFORMED DFCS BITE GRP 49 LAND VERIFY. TESTED NORMAL.  PERFORMED BITE LIBRARY TEST (ALL LIBRARY TESTS GRP 60) AND GRP 35 LRU REPLACEMENT TEST FOR FCC (DFCS/AT),  ALL TESTED NORMAL.  IAW AMM 22-00-01-730-808,  IN-FLIGHT HGS CONDITION RELATED TO LANDING,  HGS4000 SMM 34-36-00, SECTION 100 SHOWS APCH WARN, XTK RATE EXCEED WITH NO RELATED FAULT CODE. INTERMITTANT FAULT REF FIM 34-36 TASK 807. PERFORMED HGS OPERATIONAL TEST AND SYSTEM TEST PER SMM 34-36-00 SECTION 500. ALL TESTS NORMAL. CLEARS MEL'S 34-44L, 34-99B AND 34-99C.
